Page 1 of 1

Claritin-D!

PostPosted: September 26th, 2012, 9:42 pm
by Missi
Okay so today I took one Claritin-D (the one BEHIND the pharmacy counter) & I felt great. Dunno if this is a coincidence or in my head but I overall felt great, still twitched but didn't increase it any. Just felt like I had a lot of energy & had a better outlook today than any recent days... Did a ton of shopping around the mall & Costco, target, etc. Just thought I would share my experience!! I have a tired leg after use & this helped 99%!!!

Re: Claritin-D!

PostPosted: September 26th, 2012, 10:27 pm
by LApea
Hum that's interesting. So did you you take it for allergies, and noticed it helped with your BFS symptoms?

Re: Claritin-D!

PostPosted: September 26th, 2012, 11:16 pm
by Missi
I did, I have itchy watery dry eyes sometimes & after I took it I noticed I was cruising around all over & had forgotten about my leg. Twitching was still present, but alleviated 99% of my leg "tiredness". Coulda just been a coincidence, coulda just had a good day but heck... I REALLY felt better & had a positive outlook today. Still do!! Like the fatigue was gone ya know.

Re: Claritin-D!

PostPosted: September 27th, 2012, 11:33 am
by LApea
I guess when you take another one, you will know more or less if that is what helped.

I would do anything to take away the pains in my hands and feet right now. So I can imagine you had a pretty good day without the sucky pains.

Re: Claritin-D!

PostPosted: September 27th, 2012, 10:08 pm
by mike fla
It could be claritin or it could be that you were focused on something other than your BFS. Ask any vet around here (Mario comes to mind) and they will tell you a similar story. I remember being at Halloween Horror Nights at Universal Studios last year. I had been having a lot of cramping in my calves even after walking short distances. On that night, I was on my feet for 8 hours straight and must have walked 10 miles and my legs felt great. Thats why I think its so important for us to stay active and have some fun!

Re: Claritin-D!

PostPosted: September 28th, 2012, 3:44 am
by Missi
I agree mike... I went out for a drink tonight & didn't notice anything...I'm tired. But u don't feel any issues

Re: Claritin-D!

PostPosted: September 28th, 2012, 6:06 am
by garym
pseudoephedrine, the "D" in claritin-d can be a stimulant, so that could explain the boost of energy. on the other hand, it can cause anxiety as well, so be careful.

take care,
gary

Re: Claritin-D!

PostPosted: September 28th, 2012, 10:13 pm
by Missi
Yeah I think thats what it was, I had more energy which was nice for a change!! I just want to stop twitching already!! :(